# SDR 95ZZZX2310

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335MV
- Make and model: Stbros SD330
- Aircraft serial: SH3017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Condition: Malfunctioned
- Location: Nose Bagg Compt
- Component: Autronics
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW/TUL - EN ROUTE, NOSE BAGGAGE COMPARTMENT SMOKE WARNING SYSTEM ACTIVATED.  PILOT DISCHARGED FIRE BOTTLE INTO NOSE COMPARTMENT, WARNING LIGHT EXTINGUISHED.  UPON LANDING, NOSE BAGGAGE COMPARTMENT SMOKE WARNING LIGHT AND DOOR LIGHT CAME ON, THEN ON ROLL-OUT, THEY BOTH EXTINGUISHED.  NOSE COMPARTMENT AND CARGO WAS CHECKED FOR SIGNS OF SMOKE OR FIRE, NONE WAS NOTED.  SMOKE DETECTION SYSTEM WAS TESTED AND APPEARED TO BE NORMAL.  BOTH NOSE COMPARTMENT SMOKE DETECTORS WERE CHANGED FOR PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
